3 weeks in and having some emotional side effects.

Discussion in 'Side-Effects of Duromine' started by Cass, Nov 29, 2011.

  1. Cass

    Cass New Member
    Registered

    Joined:
    Nov 29, 2011
    Messages:
    1
    Likes Received:
    0
    Hi All..

    My name is Cass. I have been taking Duromine for 3 weeks now. Have had 1 day a week off it since beginning. I started out at 85 kilo and am down to 79, so quite happy with the progress so far. :)

    But just over the past week or so, I have been having some really intense emotional issues.

    I am feeling quite jealous about my partner talking to another girl on FB (which is totally innocent, with no reason what so ever for me to feel that way) Plus i know he loves me... but I am also feeling rather insecure and clingy to him on top of the jealousy.

    As well as that... i was wondering if anyone else had an increased sex drive on duromine???

    Has anyone else had anything like this? Or is this all just me?

    Thanks,
    Cass.
     
  2. On My Way

    On My Way New Member
    Registered

    Joined:
    Nov 17, 2011
    Messages:
    4
    Likes Received:
    0
    Hi Cass,

    CONGRATS on the weight loss so far... you go girl !!!!!
    As far as the emotional issues... I have found the same thing... I believe it's because your body is in such a state of alertness and buzz that your emotions can take a dive... it should ease up !. As far as the increased sex drive... yes yes and yes lmao! This to I believe is because your blood is pumping faster through your body and all your woman bits are very sensitive,,, but,, who's complaining... lols,,, go for it... it's excercise isn't it ? :)
    Keep up the good work and when you feel the insecurities coming on.... give your man a hug or a kiss and tell him you love him,,,, it helps to cool down that green monster and will reaffirm to yourself and your beu that you are happy.!
    Good luck and keep us posted :)
    Cheers,, Beck
     
Loading...